# SDR 98ZZZX1779

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 1223328
- Condition: Leaking
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL CHIPPED AND LEAKING.  REMOVED AND REPLACED.
